TARU PUBLICATIONS
Journal of Discrete Mathematical Sciences and Cryptography cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-0065·ISSN (Print): 0972-0529

Monthly Journal: Publishes theoretical and applied research in all areas of Discrete Mathematical Sciences, Cryptography, Combinatorics, Elliptic Curves and Information Security.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

Interpreting the corona domination number for the generalized Mycielskian graph of square and cube of some graphs

, * ,

* Corresponding author · click or hover a name for details

pp. 2199–2210Vol. 29Issue 6June 2026DOI: 10.47974/JDMSC-2391 Crossmark XML
Received:
01 May 2025
Published Online:
16 Jun 2026
Article type:
Research Article
Language:
EN
Article no.:
JDMSC-2391
Pages:
2199–2210

Abstract

Corona domination number is defined as, if each vertex in the graph induced by a dominating set. 𝒟 satisfies the condition that either d(u) = 1 or there exist v ∈ 𝒟 such that u ∈ N(v), and d⟨𝒟⟩ (v) = 1, then such a dominating set is called a corona dominating set (CDS), and its smallest size is referred to as the corona domination number (CD-number), denoted by γCD. In this article, the CD-number for the generalized Mycielskian graph of square and cube of some graphs was computed. Also, the CD-numbers were given explicitly instead of giving their bounds. The γCD number for the graphs considered in this article is identified using some number theory techniques.

Keywords

Subject Classifications

05C3805C6905C76

References

[1] R. Balakrishnan and K. Ranganathan, A Textbook of Graph Theory. New York, USA: Springer (2012), doi: 10.1007/978-1-4614-4529-6.
[2] T. W. Haynes, S. T. Hedetniemi, and P. J. Slater, Fundamentals of Domination in Graphs. New York, USA: Marcel Dekker, (1998).
[3] E. J. Cockayne, R. M. Dawes, and S. T. Hedetniemi, “Total domination in graphs,” Networks, vol. 10, no. 3, pp. 211-219 (1980).
[4] G. Mahadevan, M. V. Suganthi, and C. Sivagnanam, “Corona domination of graphs,” In Mathematical Modelling and Computational Intelligence Techniques, vol. 376, pp. 255-265 (2021).
[5] G. Mahadevan, L. Praveenkumar, C. Sivagnanam, and S. Anuthiya, “Assessing the CD number for certain typical graphs and their powers,” In AIP Conf. Proc., vol. 3180, no. 1 (2024).
[6] L. Praveenkumar, G. Mahadevan, and C. Sivagnanam, “An investigation of corona domination number for some special graphs and Jahangir graph,” Baghdad Sci. J., vol. 20, no. 1, pp. 294-299 (2023).
[7] M. G. Dinorog, “Rings domination number of some Mycielski graphs,” Asian Res. J. Math., vol. 18, no. 12, pp. 16-26 (2022).
[8] S. Varghese, S. Varghese, and A. Vijayakumar, “Power domination in Mycielskian of spiders,” AKCE Int. J. Graphs Comb., vol. 19, no. 2, pp. 154-158 (2022).
[9] D. C. Fisher, P. A. McKenna, and E. D. Boyer, “Hamiltonicity, diameter, domination, packing, and biclique partitions of Mycielski’s graphs,” Discrete Appl. Math., vol. 84, no. 1-3, pp. 93-105 (1998).
[10] P. G. Nayana and R. R. Iyer, “On secure domination number of generalized Mycielskian of some graphs,” J. Intell. Fuzzy Syst., vol. 44, no. 3, pp. 4831-4841 (2023).
[11] S. Balamurgan, M. Anitha, and N. Anbazhagan, “Various domination parameters in Mycielski’s graphs,” International Journal of Pure and Applied Mathematics, vol. 119, no. 15, pp. 203–211 (2018).
[12] M. Mehraban and S. Alikhani, “Independent domination bondage number in graphs,” arXiv preprint arXiv:2503.00472 (2025).
[13] N. Mani, A. Ilyass, and N. Prasad, “Applications of connected certified domination in wireless sensor networks,” Journal of Information and Optimization Sciences, vol. 46, no. 3, pp. 729–736 (2025).
[14] R. Madan, S. Pathak, R. A. Muneshwar, and K. L. Bondar, “Some results on the open subset intersection graph of a product topological space,” Journal of Information & Optimization Sciences, vol. 44, no. 4, pp. 697–707 (2023), doi: 10.47974/JIOS-1229.   
[15] R. A. Muneshwar and K. L. Bondar, “Open subset inclusion graph of a topological space,” J. Discrete Math. Sci. Cryptogr., vol. 22, no. 6, pp. 1007-1018 (2019).

Views: 219Downloads: 150Citations: 0